MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SPECIALTY TRIATHLON FULLY CAPTURED DISTAL RESECTION GUIDE; GUIDE, SURGICAL, INSTRUMENT

STRYKER ORTHOPAEDICS-MAHWAH SPECIALTY TRIATHLON FULLY CAPTURED DISTAL RESECTION GUIDE; GUIDE, SURGICAL, INSTRUMENT
Model Number I-K2869KF00
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reported event: an event regarding disassembly issue involving a specialty guide was reported.The event was not confirmed.
 
Event or Problem Description
Pin got stuck in custom cutting block during surgery.

Brand Name
SPECIALTY TRIATHLON FULLY CAPTURED DISTAL RESECTION GUIDE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11830637
Report Number0002249697-2021-00859
Device Sequence Number14383841
Product Code FZX
UDI-Device Identifier07613327306125
UDI-Public07613327306125
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
A856934
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-K2869KF00
Device Catalogue NumberI-K2869KF00
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2021
Initial Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient Weight103